Differentiability of stochastic differential equations driven by the G-Brownian motion

Lin Q (2013)
Science China Mathematics 56(5): 1087-1107.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
In this paper, we study the differentiability of the solutions of stochastic differential equations driven by the G-Brownian motion with respect to the initial data and the parameter.
Erscheinungsjahr
Zeitschriftentitel
Science China Mathematics
Band
56
Zeitschriftennummer
5
Seite
1087-1107
ISSN
eISSN
PUB-ID

Zitieren

Lin Q. Differentiability of stochastic differential equations driven by the G-Brownian motion. Science China Mathematics. 2013;56(5):1087-1107.
Lin, Q. (2013). Differentiability of stochastic differential equations driven by the G-Brownian motion. Science China Mathematics, 56(5), 1087-1107. doi:10.1007/s11425-012-4534-4
Lin, Q. (2013). Differentiability of stochastic differential equations driven by the G-Brownian motion. Science China Mathematics 56, 1087-1107.
Lin, Q., 2013. Differentiability of stochastic differential equations driven by the G-Brownian motion. Science China Mathematics, 56(5), p 1087-1107.
Q. Lin, “Differentiability of stochastic differential equations driven by the G-Brownian motion”, Science China Mathematics, vol. 56, 2013, pp. 1087-1107.
Lin, Q.: Differentiability of stochastic differential equations driven by the G-Brownian motion. Science China Mathematics. 56, 1087-1107 (2013).
Lin, Qian. “Differentiability of stochastic differential equations driven by the G-Brownian motion”. Science China Mathematics 56.5 (2013): 1087-1107.